Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 341910, 14 pages
http://dx.doi.org/10.1155/2014/341910
Research Article

Nonasymptotic Densities for Shape Reconstruction

1Department of Mathematics, Washington State University, Pullman, WA 99164-3113, USA
2Department of Mathematics, University of Tennessee Knoxville, Knoxville, TN 37996-1320, USA

Received 17 August 2013; Revised 25 February 2014; Accepted 25 February 2014; Published 20 May 2014

Academic Editor: Victor Kovtunenko

Copyright © 2014 Sharif Ibrahim et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Manay, B. W. Hong, A. J. Yezzi, and S. Soatto, “Integral invariant signatures,” in Proceedings of the 8th European Conference on Computer Vision (ECCV '04), Lecture Notes in Computer Science, pp. 87–99, May 2004. View at Publisher · View at Google Scholar
  2. T. Fidler, M. Grasmair, and O. Scherzer, “Identifiability and reconstruction of shapes from integral invariants,” Inverse Problems and Imaging, vol. 2, no. 3, pp. 341–354, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. T. Fidler, M. Grasmair, and O. Scherzer, “Shape reconstruction with a priori knowledge based on integral invariants,” SIAM Journal on Imaging Sciences, vol. 5, no. 2, pp. 726–745, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. M. Bauer, T. Fidler, and M. Grasmair, “Local uniqueness of the circular integral invariant,” http://arxiv.org/abs/1107.4257.
  5. J. Calder and S. Esedoglu, “On the circular area signature for graphs,” SIAM Journal on Imaging Sciences, vol. 5, no. 4, pp. 1335–1379, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. S. Ibrahim, K. Sonnanburg, T. J. Asaki, and K. R. Vixie, “Shapes from non-asymptotic densities,” in Proceedings of the SIAM Conference on Imaging Science (IS '10), 2010.
  7. M. A. Abramson, C. Audet, J. E. Dennis Jr., and S. Le Digabel, “OrthoMADS: a deterministic MADS instance with orthogonal directions,” SIAM Journal on Optimization, vol. 20, no. 2, pp. 948–966, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. F. Morgan, Geometric Measure Theory: A Beginner's Guide, Academic Press, Burlington, Canada, 4th edition, 2009. View at MathSciNet
  9. C. Audet and J. E. Dennis Jr., “Mesh adaptive direct search algorithms for constrained optimization,” SIAM Journal on Optimization, vol. 17, no. 1, pp. 188–217, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. M. A. Abramson and C. Audet, “Convergence of mesh adaptive direct search to second-order stationary points,” SIAM Journal on Optimization, vol. 17, no. 2, pp. 606–619, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. C. Audet, J. E. Dennis Jr., and S. Le Digabel, “Globalization strategies for mesh adaptive direct search,” Computational Optimization and Applications, vol. 46, no. 2, pp. 193–215, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet